Top
10
Doctor insights on: Coming Off Amlodipine

Share
Dr. Suzanne Galli
306 doctors shared insights

Norvasc (Definition)

Norvasc is a diabetes-related agent which is a kind of ...Read more


3

3
I wanted to know if you could refill my amlodipine 10 I cannot get in to see my dr. Until a month from now.

I wanted to know if you could refill my amlodipine 10 I cannot get in to see my dr. Until a month from now.

Can be done: Set up a Health Tap concierge visit with a Doctor in your state. Need name, date of birth, pharmacy info. Reason for your medication. Not pregnant. I am sure a Doctor can arrange a 1 month supply until you are able to see your regular Doctor ...Read more

See 1 more doctor answer
4

4
Can amlodipine cause symptoms of ed?

Can amlodipine cause symptoms of ed?

No : It's usually beta blockers- atenolol , metoprolol that can contribute to ed. Hypertension itself as well as diabetes , smoking , high lipids , low testosterone can lead to ed . Read the package insert of the meds or discuss with your pharmacist for side effect profile. Watch some sexy movies with your loved one. It may do the trick .May you reach cloud nine! ...Read more

See 1 more doctor answer
5

5
Will the flushing feeling with amlodipine eventually go away as my body gets used to it?

Amlodipine: flushing is a side effect of the medication and there is no clinical research study that has proven that it goes away with time. It seems to be on a case to case basis as in some it has resolved. ...Read more

See 1 more doctor answer
8

8
My BP is 120/80 can I take amlodipine 5 mg when I taking amlodipine I feel relax?

Maybe not needed: Amlodipine really shouldn't make you relaxed. If your BP is 120/80 you probably don't need a BP med. ...Read more

10

10
I take liiproniisil (5mg/dy) plus amlodipine (5mg/day). I have been taking these for 2 years.Bp 179/79. Do i still need to take them?

I take liiproniisil (5mg/dy) plus amlodipine (5mg/day). I have been taking these for 2 years.Bp 179/79. Do i still need to take them?

Probably yes: It seems that your blood pressure is not well controlled on the current dosis of Lisinopril and amlodipine, your doctor may have to increase the dosis if your current blood pressure measurement is not due to improper diet or non compliance to the medictions. ...Read more